# SDR REXA2013020400276

- Difficulty date: February 4, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 18,586 hours, 16,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD CENTER AISLE EMERGENCY LIGHT IS INOPERABLE.  CURRENTLY DEFERRED UNDER DEF-002355-2013.
